Periodica Mathematica Hungarica

, Volume 7, Issue 3–4, pp 223–227 | Cite as

A note on the Ramsey-multiplicity of the circuit

  • V. Rosta
  • L. Surányi
Article

AMS (MOS) subject classifications (1970)

Primary 05C35 

Key words and phrases

Graph generalized Ramsey number Ramsey multiplicity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. Harary andG. Prins, Generalized Ramsey theory for graphs. IV. The Ramsey multiplicity of a graph,Networks 4 (1974), 163–173.MR 49 # 4836MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    J. A. Bondy andP. Erdős, Ramsey numbers for cycles in graphs,J. Combinatorial Theory Ser. B 14 (1973), 46–54.MR 47 # 6540MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó 1976

Authors and Affiliations

  • V. Rosta
    • 1
  • L. Surányi
    • 1
  1. 1.Mta Matematikai Kutató IntézeteBudapestHungary

Personalised recommendations